# SDR 5APR577Y4

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N794AF
- Make and model: Pilats PC1247
- Aircraft serial: 794
- Aircraft time: 1,470 hours, 1,414 cycles
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Lt Mlg
- Part time: 1,470 hours, 1,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION THE LT MAIN WHEEL WAS REMOVED TO REPACK THE WHEEL BEARINGS WHEN IT WAS DISCOVERED THAT OTBD BRAKE DISC ON THE LT BRAKE WAS BROKEN INTO SEVERAL PIECES. THE BRAKE ASSY WAS REMOVED AND REPLACED.
